RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 3, Pages 347–356 (Mi tmf4019)  

This article is cited in 2 scientific papers (total in 2 papers)

Theory of Yang–Mills fields

D. A. Popov


Abstract: Explicit geometrical description of gauge transformations and Yang–Mills fields in terms of connections in principal and associated vector fibre bundles is given. Using invariant operators on principal bundle, the equation for the connection is formulated which after the projection on the base space leads to usual equations of the Yang–Mills field corresponding to the quadratic Lagrangian.

Full text: PDF file (528 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:3, 879–885

Bibliographic databases:

Received: 04.07.1974

Citation: D. A. Popov, “Theory of Yang–Mills fields”, TMF, 24:3 (1975), 347–356; Theoret. and Math. Phys., 24:3 (1975), 879–885

Citation in format AMSBIB
\Bibitem{Pop75}
\by D.~A.~Popov
\paper Theory of Yang--Mills fields
\jour TMF
\yr 1975
\vol 24
\issue 3
\pages 347--356
\mathnet{http://mi.mathnet.ru/tmf4019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489539}
\zmath{https://zbmath.org/?q=an:0342.53029}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 3
\pages 879--885
\crossref{https://doi.org/10.1007/BF01029874}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4019
  • http://mi.mathnet.ru/eng/tmf/v24/i3/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Pletnev, “Linear supergravity”, Theoret. and Math. Phys., 43:1 (1980), 313–318  mathnet  crossref  mathscinet  isi
    2. Vacaru S.I., “Two-Connection Renormalization and Non-Holonomic Gauge Models of Einstein Gravity”, Int J Geom Methods Mod Phys, 7:5 (2010), 713–744  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:314
    Full text:138
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019